# SDR SWIA201438366

- Difficulty date: June 9, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 30,021 hours, 24,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409.0 +128 VERTICAL POST AT RBL 18.0 IS CRACKED ON INBD SIDE.  C-CHECK, REPLACED FS 409.0 +128 VERT POST AT RBL 18.0 IAW SRM.
